A member asked:

Could dysautonomia cause weakness and upper body discomfort, followed by sinus tach up to 170 not relieved quickly by lying down, and vomiting? cardiac echo, ekg normal and arteries scanned.

7 doctors weighed in across 3 answers
Dr. Herbert Duvivier answered

Specializes in Hematology and Oncology

Although dysautonomia can cause tachycardia it usually does not cause the weakness and upper body discomfort described (although the tachycardia could). However i believe the best answer is to have a cardiologist evaluate you for possible arrhythmia disorder (possibly by use of a holter monitor). Its always better to be safe then sorry.

Answered Jun 4, 2014

4.9k views

Thank
Dr. David Malpass answered

Specializes in Pediatric Cardiology

Dysautonomia is a general term that refers to a group of conditions characterized by abnormal function of the autonomic nervous system. It can affect multiple different organ systems. Common symptoms include dizziness, weakness, fainting, fatigue, nausea, vomiting, diarrhea, constipation, cold hands and feet, abnormal sweating, fast heart rates, slow heart rates, and others. Info at www.Dinet.Org.

Answered Mar 12, 2015

4.9k views

Thank
Dr. Rodney Del Valle answered

Specializes in

Dehydration causing a worsening of your dysautonomia condition. Are you diagnosed with dysautonomia? If not severe dehydration from vomiting and not drinking and eating well can give you all symptoms you are having. Can you tolerate clear liquid diet like gatorade, clear chicken broth, sprite? If not see a physician asap. If cardiac studies like echo and ECG neg the heart may be ok.

Answered Jun 10, 2014

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...